MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM; REVERSE SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM; REVERSE SHOULDER GLENOID BASEPLATE
Catalog Number 04.01.0302
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 aug 2024.Lot 2216612: (b)(4) items manufactured and released on 22-febr-2023.Expiration date: 2028-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
While in physical therapy, it was observed that the baseplate shifted out posteriorly outside of the glenoid bone and the cause is unknown.At 2 months from the primary, the surgeon converted the patient from a reverse to a hemi.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GRS BASEPLATE - Ø24.5X20 +6MM
Common Device Name
REVERSE SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20038412
Report Number3005180920-2024-00664
Device Sequence Number16906237
Product Code PHX
UDI-Device Identifier07630345710314
UDI-Public07630345710314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0302
Device Lot Number2216612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight89 KG
Patient RaceWhite